# SDR SWAA2024093041679

- Difficulty date: September 24, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 61,432 hours, 40,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SIDE EXIT SIGN AT FOOT LEVEL FELL OFF AND COULDNT BE REATTACHED<[01] RE-ATTACHED LIGHT LENS PER AMM 33-51-01
